Properties of pseudoholomorphic curves in symplectisations. I : asymptotics
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, p. 337-379
@article{AIHPC_1996__13_3_337_0,
     author = {Hofer, Helmut and Wysocki, K. and Zehnder, E.},
     title = {Properties of pseudoholomorphic curves in symplectisations. I : asymptotics},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1996},
     pages = {337-379},
     zbl = {0861.58018},
     mrnumber = {1395676},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_3_337_0}
}
Hofer, H.; Wysocki, K.; Zehnder, E. Properties of pseudoholomorphic curves in symplectisations. I : asymptotics. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 337-379. http://www.numdam.org/item/AIHPC_1996__13_3_337_0/

[1] C. Abbas and H. Hofer, Holomorphic Curves and Global Questions in Contact Geometry, Nachdiplomvorlesung E.T.H.Z., to appear in Birkhäuser.

[2] A. Floer and H. Hofer, Symplectic homology I, open sets in Cn, Math. Z., Vol. 215, 1994, pp. 37-88. | MR 1254813 | Zbl 0810.58013

[3] M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math., Vol. 82, 1985, pp. 307-347. | MR 809718 | Zbl 0592.53025

[4] H. Hofer, Pseudoholomorphic curves in symplectization with applications to the Weinstein conjecture in dimension three, Invent. Math., Vol. 114, 1993, pp. 515-563. | MR 1244912 | Zbl 0797.58023

[5] H. Hofer, K. Wysocki and E. Zehnder, Properties of pseudoholomorphic curves in symplectisations II: Embedding controls and algebraic invariants, Geometrical and Functional Analysis, Vol. 5, No. 2, 1995, pp. 270-328. | MR 1334869 | Zbl 0845.57027

[6] H. Hofer, K. Wysocki and E. Zehnder, Properties of pseudoholomorphic curves in symplectisations III: Fredholm theory, preprint.

[7] H. Hofer, K. Wysocki and E. Zehnder, A characterisation of the tight three-sphere, to appear Duke Math. Journal. | Zbl 0861.57026

[8] H. Hofer, K. Wysocki and E. Zehnder, The dynamics on a strictly convex energy surface in R4, preprint.

[9] H. Hofer and E. Zehnder, Symplectic Invariants and Hamiltonian Dynamics, Birkhäuser Advanced Texts, 1994.. | MR 1306732 | Zbl 0805.58003

[10] T. Kato, Perturbation theory for linear operators, Springer 1966. | MR 407617 | Zbl 0148.12601

[11] J. Martinet, Formes de contact sur les variétés de dimension 3, Springer Lecture Notes in Math., Vol. 209, 1971, pp. 142-163. | MR 350771 | Zbl 0215.23003

[12] E. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, 1970. | MR 290095 | Zbl 0207.13501